Lurasidone increase

I’ve been experiencing some increased symptoms lately, and my doctor suggested I try going up on my latuda again, to 60 mg. When I tried before, it made my jaw clench and I felt uncomfortably restless after taking it. She’s hoping with me going off cymbalta, the side effects might be more tolerable this time.

I know I need a higher dose, but I’m worried the side effects will be intolerable. Has anyone experienced this with latuda/lurasidone? Did it go away?

Yeah I had bad akathasia with latuda, I would shake uncontrollably. I took some benztropine and I still had mild shakes. I was also on rexulti. Once I was on rexulti max dose and latuda max dose I still had mild shakes. One day I decided to stop the benztropine and the shakes were gone. Just weird. My doctor said if you have shakes too bad and the benztropine don’t help to call him.

2 Likes

I’ve used benztropine in the past alongside haldol, but my doctor really doesn’t want me to have to be on a med for side effects too and said if this increase doesn’t go well, we can try a different antipsychotic. She suggested possibly geodon. I’ve never tried rexulti. Is that the one that’s kind of related to abilify?

Yeah I guess they’re similar

1 Like